# SDR UIEA2019072904887

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 81,677 hours, 23,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMPENNAGE SKIN HAS A DENT BS 1800 BETWEEN STR 36L - 37L. ( INSPECTED, EVALUATED, AND REPAIRED DENT AT STA 1805 36L - 37L IAW SRM 53-00-01, IAI EA CS-22572-007. )
